# SDR CALA0600002

- Difficulty date: January 8, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N69311
- Make and model: Boeing 7373T0
- Aircraft serial: 23362
- Aircraft time: 58,896 hours, 31,895 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311A1450
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.35 INCH CRACK IN NR 1 ENGINE UPPER PYLON PANEL (SKIN) 5727L.  THE CRACK WAS STOP DRILLED AND A REPAIR DOUBLER WAS INSTALLED IAW ECRA 5430-01230, REV B.
